It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking Lexapro 20 mg. for about 5 years. This past year I am so tired I just want to stay in bed all day and a recent physical check-up indicates I have no problems that would account for this. I suspect it is the Lexapro causing this (and a horrible weight gain over the years). This past week I have tapered to 15 mg. but am having such incredible headaches I want to scream. My doctor says she does not know of any natural or herbal supplements that would lessen the withdrawal symptoms but then she denies Lexapro is addicting. Huh. Can anyone suggest anything? I hate to use Tylenol 3 on a continuing basis.

Thanks for any advice.





All times are GMT -7. The time now is 02:33 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!